# SDR PCAA0310120

- Difficulty date: October 6, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N844EX
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- Aircraft time: 26,462 hours, 29,133 cycles
- Engine: Pwa PW120A
- Engine time: 32,726 hours, 37,737 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Condition: Out Of Position
- Location: Nr 1 Engine
- Part time: 32,726 hours, 37,737 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

CREW REPORTED A FIRE INDICATION ON THE NR 1 ENGINE DURING TAXI IN.  FIRE BOTTLE WAS DISCHARGED.  MAINTENANCE INSPECTED THE ENGINE AREA AND FOUND DRAIN LINES BURNED AND JET PIPE SLID BACK. DRAIN LINE WAS REPLACED AND JET PIPE WAS REINSTALLED IAW 008-7810-312.  FORWARD FIRE BOTTLE WAS REPLACED IAW DASH 8 MM.  FIRE DETECTION SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT GROUND RUN OPERATIONAL AND LEAK CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
